# SDR C2XA04IA111

- Difficulty date: August 21, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 7,772 hours, 5,984 cycles
- Engine: Allsn AE3007A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Failed
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NR 2 WINDSHIELD HEAT FAILED ACCOMPANIED WITH A BURNING SMELL. MAINTENANCE VERIFIED NORMAL OPERATION OF THE WINDSHIELD HEAT SYSTEM, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
